Skip to main content

The semi-geometric process and some properties

Wu, Shaomin, Wang, Guanjun (2018) The semi-geometric process and some properties. IMA Journal of Management Mathematics, 29 (2). pp. 229-245. ISSN 1471-678X. E-ISSN 1471-6798. (doi:10.1093/imaman/dpx002)

PDF (The paper is available for open access.) - Publisher pdf

Creative Commons Licence
This work is licensed under a Creative Commons Attribution 4.0 International License.
Download (242kB) Preview
[img]
Preview
Official URL
https://doi.org/10.1093/imaman/dpx002

Abstract

The geometric process has been widely applied in reliability engineering and other areas since its introduction. One of its assumptions is that the times between occurrences of events are independent. This assumption is rather restrictive and can limit its application in the real world. This paper extends the geometric process to a new process, which we call the semi-geometric process, by relaxing this assumption. Some probabilistic properties of the process are derived and parameter estimation is described. A numerical example, based on a real-world dataset, is used to illustrate the model and validate the estimation methodology.

Item Type: Article
DOI/Identification number: 10.1093/imaman/dpx002
Uncontrolled keywords: Geometric process, copula, stochastic process, maximum likelihood, maintenance
Subjects: H Social Sciences > HA Statistics > HA33 Management Science
Divisions: Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Shaomin Wu
Date Deposited: 28 Mar 2017 11:08 UTC
Last Modified: 15 Jul 2019 12:44 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/61061 (The current URI for this page, for reference purposes)
Wu, Shaomin: https://orcid.org/0000-0001-9786-3213
  • Depositors only (login required):

Downloads

Downloads per month over past year